MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN TRABECULAR METAL CR MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-H, 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN TRABECULAR METAL CR MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-H, 12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that tech noticed a hole in the packaging when the implant was opened.Another implant was used to complete the surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Visual evaluation of the provided photos and returned product found puncture marks in the inner foil lid.Sterility is considered not breached as no damage to the outer cavity was reported.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Upon reassessment of the reported event, it was determined to be not reportable as sterility was not breached.The initial report should be voided.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
NEXGEN TRABECULAR METAL CR MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-H, 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19191284
Report Number0001822565-2024-01418
Device Sequence Number7620785
Product Code MBH
UDI-Device Identifier00889024310018
UDI-Public(01)00889024310018(17)260505(10)64983244
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2026
Device Model NumberN/A
Device Catalogue Number00588604312
Device Lot Number64983244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown